# SDR SWAA980377

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND WEB CRACKED RT UNDER TRANS ANGLE AT BS 460 TO 480 LBL 24.  REMOVED AND REPLACED PER BOEING SRM.
